# SDR AALA960826

- Difficulty date: May 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N866AA
- Make and model: Boeing 727233
- Aircraft serial: 21371
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1000679
- Condition: Defective
- Location: Cabin
- Component: Grimes
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT CHECK, FOUND EMERGENCY OVERHEAD LIGHT AT ROW 25 INOPERATIVE.  REPLACED EMERGENCY OVERHEAD LIGHT ASSEMBLY AT ROW 25.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
